# SDR QMLA2014053014060

- Difficulty date: May 30, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bell 407
- Aircraft serial: 54407
- Aircraft time: 148 hours, 438 cycles
- Engine: Allsn 250C47B
- Engine time: 8,532 hours, 19,689 cycles
- System (JASC): 7600 · Engine Controls
- Part: Terminal Block
- Part number: 23009851
- Condition: Loose
- Location: Cockpit
- Part time: 148 hours, 438 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE PILOT REPORTED A MGT MISCOMP CAUTION LIGHT ILLUMINATE.  ABORTED THE REMAINDER OF THE FLIGHT & RETURNED TO BASE.  FOUND A TERMINAL BLOCK LOOSE BEHIND THE INSTRUMENT PANEL.  THIS BLOCK & TERMINAL ENDS WERE SECURED & THE ACFT WAS RETURNED TO SERVICE WITH NO ADDITIONAL DEFECTS NOTED.
